# SDR C2XA99IA465

- Difficulty date: September 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: TY203905B
- Condition: Broken
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EFD - FLT 938A - THE CREW REPORTED ENGINE ONE REVERSER DISAGREE, ENGINE ONE REVERSER FAIL, NR 1 REVERSER LEVER INOPERATIVE DURING TAXI, AND THE NR 1 UPPER THRUST REVERSER BUCKET WAS FOUND TO BE OPEN ON ENGINE SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED THRUST REVERSER ACTUATOR IAW EMB145MM 78-32-01, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
